MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON¿ TC INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON¿ TC INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 5166-1407-N
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a product used in anterior cervi cal discectomy and fusion (acdf) spinal procedure for herniated disc at levels hwk 4/5/6.It was reported that the cages filled with glassbone bioactive bone substitute/injectable putty, the cages became loose and slipped, and no solid fusion was achieved.Additional surgery was performed, during which the cages were removed and replaced.There were no further complications or symptoms as a result of the event.Additional information was received via manufacturer representative that the patient had to undergo further surgery due to secondary bleeding and the resulting paraplegia.According to the surgeon, this was located in the c5/c6 segment.He determined that there was no connection to the ventrally dislocated cage in the c4/c5 segment.The patient unfortunately died on (b)(6) 2025, from multiple organ failure and sepsis.However, according to the surgeon, this was not related with reported products (cages).
 
Additional Manufacturer Narrative
G2: country of origin is germany.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Radiographic image assessment concluded that lateral fluoro images shows anterior cervical discectomy and fusion (acdf).Sagittal ct shows interbody graft at c4-5 and c5-6.The c4-5 graft appears anterior.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOSKELETON¿ TC INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23354888
Report Number3011577940-2025-00017
Device Sequence Number15669397
Product Code ODP
UDI-Device Identifier00191375013075
UDI-Public(01)00191375013075(17)290919(10)TM0149975
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5166-1407-N
Device Catalogue Number5166-1407-N
Device Lot NumberTM0149975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight185 KG